# SDR 2016FA0000466

- Difficulty date: October 3, 2016
- Submitted: October 3, 2016
- Operation: General aviation
- Aircraft: N781LU
- Make and model: Piper PA-44-180
- Aircraft serial: 4496369
- Aircraft time: 1,090 hours
- Engine: Lyc LO360A1H6
- Engine time: 1,090 hours
- System (JASC): 7100 · Powerplant System
- Part: Pushrod
- Part number: 15F1995730
- Condition: Worn
- Location: Engine
- Part time: 1,090 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF THE RH ENGINE PUSHRODS, THE CYLINDER NR 3 EXHAUST PUSHROD WAS FOUND TO BE EXCESSIVELY WORN ON THE ROCKER ARM SWAGED END.  ENGINE TOTAL TIME 1090.0.LYCOMING TECH REP TOOK PUSHROD BACK TO LYCOMING FOR INSPECTION/ANALYSIS ON 10/3/2016.
